MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Catalog Number 0998-00-3013-64
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested, and we will report accordingly if it becomes available.Not returned to manufacturer.
 
Event or Problem Description
It was reported that the cs100 intra-aortic balloon pump (iabp) would not power up using either mains or batteries.There was no patient involvement, and no adverse event reported.
 
Additional Manufacturer Narrative
A getinge field service engineer (fse) evaluated the iabp and was able to reproduce the reported issue.The fse replaced the power supply module, on/off switch and batteries to resolve the issue.The fse completed all safety, functionality and calibration checks and all tests passed to factory specifications.
 
Event or Problem Description

Brand Name
CS100
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ 07430
MDR Report Key10734001
Report Number2249723-2020-01762
Device Sequence Number3450847
Product Code DSP
UDI-Device Identifier10607567112664
UDI-Public10607567112664
Combination Product (Y/N)N
Initial Reporter CountryTS
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0998-00-3013-64
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/06/2020
Supplement Date Received by Manufacturer01/25/2021
Initial Report FDA Received Date10/26/2020
Supplement Report FDA Received Date01/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1